RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 20, Number 11  


Ordinary Differential Equations
Stability of completely integrable linear homogeneous Pfaffian systems
È. I. Grudo
1843
Spectral expansions in eigenfunctions of an unbounded selfadjoint extension of the Sturm–Liouville operator with potential from the class $L_2^{\operatorname{loc}}$
V. E. Volkov
1852
On the question of the strong stabilizability of contracting systems in Hilbert space
V. I. Korobov, G. M. Sklyar
1862
Classes of third-order systems without moving critical points
N. S. Leonovich
1869
Stokes multipliers and asymptotic expansions of solutions of ordinary differential equations with an irregular singular point
N. A. Magnitskii
1877
Generic properties of conditional exponential stability. VIII
V. M. Millionshchikov
1889
Structural stability of systems of differential equations
G. S. Osipenko
1897
The absence in the equation $P_1(x,y)dx=(y-P_3(x))dy$ of limit cycles surrounding three singular points
G. S. Rychkov
1906
A multipoint boundary value problem whose Green function changes sign in “checkerboard sign pattern”
A. L. Teptin
1910
Iteration methods for solving linear singularly perturbed integro-differential equations
M. Kh. Urtenov, Z. B. Tsalyuk
1915
Centralizers of vector fields and Poincaré diffeomorphisms
V. A. Shostak
1920

Partial Differential Equations
Some two-dimensional mixed problems with an initial function that does not vanish for the conjugation conditions. I
S. I. Gaiduk
1925
On the connection between stabilization of the Poisson integral, uniform on every compactum, and convergence of spherical Cesàro–Riesz means
V. N. Denisov
1940
Uniqueness in the large of inverse problems for a class of differential equations
M. V. Klibanov
1947
The inverse Cauchy problem for an equation of elliptic type
R. P. Tarasov
1953
A variational method for solving boundary value problems for the wave equation
V. M. Filippov
1961
Existence and regularity of one-sided boundary value problems for the linear theory of shallow shells
A. M. Khludnev
1968
A system of inequalities connected with elliptic and parabolic operators
S. M. Shugrin
1975

Short Communications
Maximal dissipativity of a higher-order differential operator with an unbounded operator coefficient
V. M. Bruk
1986
The number of solutions of a system of partial differential equations
By Kim Tuan
1989
An approximate method for solving elliptic equations
L. P. Gaifullina
1992
A remark on effective conductivity for media with dispersion
V. G. Deich
1993
Formulas for regularized traces of second-order selfadjoint elliptic differential operators
V. V. Dubrovskii
1995
Rough singular points situated on the line of discontinuity of the right- hand sides of systems of differential equations
V. S. Kozlova
1998
A general approach to asymptotic integration of singularly perturbed initial value and boundary value problems for systems of linear ordinary differential equations
Yu. A. Konyaev
1999
Asymptotic integration of problems with multiple points of the spectrum
S. A. Lomov, A. A. Bobodzhanov
2003
Axisymmetric fields of stresses and displacements in the problem of the action of a concentrated force on a nonlinear half space
M. D. Martynenko, E. A. Svirskii
2007
On a comparison method for differential equations close to hyperbolic ones
K. S. Matviychuk
2009
Necessary and sufficient conditions for formal reducibility
V. L. Rabtsevich
2011
An equation with semiregular degeneration
N. V. Rogova
2013
Stability of the Levinson center of nonautonomous dissipative dynamical systems
D. N. Cheban
2016
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019